# SDR SWAA2014102033212

- Difficulty date: August 23, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 26,708 hours, 11,613 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 76A310126
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CUT OUT AT FWD LUG FITTING ON RT SIDE CRACKED.  R & R FITTING IAW SRM.
